| Model Number |
MSERIES CCT |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while functional testing, the device would not power up.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
A zoll medical corporation representative evaluated the device at the customer's site and the reported malfunction was not replicated or confirmed.The device was put through testing without duplicating the malfunction.It is important to mention the battery used at the time of the reported event was not available for evaluation.The device was placed back into service.No trend is associated with reports of this type.